Toggle Main Menu Toggle Search

Open Access padlockePrints

Boussinesq-type equations and 'switching' solitons

Lookup NU author(s): Dr Allen Parker, John Dye


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Parker A, Dye JM

Publication type: Article

Publication status: Published

Journal: Proceedings of Institute of Mathematics of NAS of Ukraine

Year: 2002

Volume: 43

Pages: 344-351